# SDR FDEA2020071051479

- Difficulty date: July 5, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 88,877 hours, 21,044 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Finger Doubler
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FINGER DOUBLER ABOVE NUMBER 2 ENGINE AFT  MOUNT HAS SMALL CRACK, AND ONE RIVET MISSING.   COMPLIED WITH EA #1-5481-T0355009 PART 1. MISSING RIVET AT CRACK DAMAGE LOCATION   MOVED TO WRI  54-00/0934
